# SDR HNAA2019102200319

- Difficulty date: October 3, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 45,536 hours, 42,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - BROKEN WIRE CONNECTOR FOR EMERGENCY LIGHT STRIP #8 .... REPAIRED WIRE CONNECTOR FOR 
EMERGENCY LIGHT STRIP #8 IAW EMB 145 SW-PM 20-21-00
